Publications

Serge Cantat, Z. G. and Junyi Xie (2020) “The geometric Bogomolov conjecture”, Duke Math Journal, pp. 247–277.   
Gao, Z. and Habegger, P. (2019) “Heights in families of abelian varieties and the geometric Bogomolov conjecture”. Universität Basel (Preprints Fachbereich Mathematik, 2019).   edoc | Open Access
Habegger, P. and Ih, S.- ion (2019) “Distribution of integral division points on the algebraic torus”, Transactions of the American Mathematical Society. American Mathematical Society, 371, pp. 357–386. doi: 10.1090/tran/7238.   edoc
Dimitrov, V., Gao, Z. and Habegger, P. (2019) “Uniform Bound for the Number of Rational Points on a Pencil of Curves ”, International mathematics research notices. Hindawi Publ. Corp, p. rnz248. doi: 10.1093/imrn/rnz248.   edoc
Bilu, Y., Habegger, P. and Kühne, L. (2018) “No singular modulus is a unit”, International Mathematics Research Notices. Oxford University Press, p. rny274. doi: 10.1093/imrn/rny274.   edoc
Habegger, P. (2018) “The Norm of Gaussian Periods”, The Quaterly Journal of Mathematics . Oxford University Press, 69(1), pp. 153–182. doi: 10.1093/qmath/hax028.   edoc | Open Access
Habegger, P. (2017) “Diophantine Approximations on Definable Sets ”, Selecta mathematica. Springer, 24, pp. 1633–1675. doi: 10.1007/s00029-017-0378-7.   edoc
Habegger, P. and Pazuki, F. (2017) “Bad reduction of genus 2 curves with CM jacobian varieties ”, Compositio Mathematica. Cambridge University Press, 153, pp. 2534–2576. doi: 10.1112/S0010437X17007424.   edoc | Open Access
Habegger, P., Jones, G. and Masser, D. (2017) “Six unlikely intersection problems in search of effectivity”, Mathematical Proceedings of the Cambridge Philosophical Society. Cambridge University Press, 162(3), pp. 447–477. doi: 10.1017/S0305004116000682.   edoc
Habegger, P. (2016) “The norm of a Gaussian periods”. Universität Basel (Preprints Fachbereich Mathematik, 2016).   edoc | Open Access
Bainbridge, M., Habegger, P. and Möller, M. (2016) “Teichmüller curves in genus three and just likely intersections in ${\bf G}_m^n\times{\bf G_a}^n$”. Universität Basel (Preprints Fachbereich Mathematik, 2016).   edoc | Open Access
Habegger, P. (2016) “Diophantine approximations on definable sets”. Universität Basel (Preprints Fachbereich Mathematik, 2016).   edoc | Open Access
Habegger, P. (2016) “Effective Height Upper Bounds on Algebraic Tori”, in Habegger, P., Rémond, G., Scanlon, T., Emmanuel, U., and Yafaev, A. (eds.) Around the Zilber-Pink conjecture. Paris: Société mathématique de France (Panoramas et synthèses), pp. 167–242.   edoc
Habegger, P. and Pila, J. (2016) “O-minimality and certain atypical intersections”, Annales Scientifiques de l’École Normale Supérieure. Société Mathématique de France, 49(4), pp. 813–858. Available at: http://smf4.emath.fr/Publications/AnnalesENS/4_49/html/ens_ann-sc_49_813-858.php.   edoc
Bainbridge, M., Habegger, P. and Möller, M. (2016) “Teichmüller curves in genus three and just likely intersections in \mathbf{G}_{m}^{n}\times\mathbf{G}_{a}^{n}”, Publications mathematiques de l’IHES. Springer, 124(1), pp. 1–98. doi: 10.1007/s10240-016-0084-6.   edoc
Habegger, P. (2016) “Quasi-equivalence of Heights and Runge’s Theorem”, in Elsholtz, C. and Grabner, P. (eds.) Diophantine problems, uniform distribution and applications, Festschrift in honour of Robert F. Tichy’s 60th birthday. Cham: Springer, pp. 257–280.   edoc
Habegger, P. (2015) “Singular moduli that are algebraic units”. Universität Basel (Preprints Fachbereich Mathematik, 2015).   edoc | Open Access
Habegger, P., Jones, G. and Masser, D. (2015) “Six unlikely intersection problems in search of effectivity”. Universität Basel (Preprints Fachbereich Mathematik, 2015).   edoc | Open Access
Habegger, P. and Pila, J. (2015) “O-minimality and certain atypical intersections”. Universität Basel (Preprints Fachbereich Mathematik, 2015).   edoc | Open Access
Habegger, P. and Pazuki, F. (2015) “Bad reduction of genus 2 curves with CM jacobian varieties”. Universität Basel (Preprints Fachbereich Mathematik, 2015).   edoc | Open Access
Bays, M. and Habegger, P. (2015) “A note on divisible points of curves”, Transactions of the American Mathematical Society. American Mathematical Society, 367(2), pp. 1313–1328. doi: 10.1090/S0002-9947-2014-06494-5.   edoc
Habegger, P. (2015) “Singular Moduli that are Algebraic Units”, Algebra and Number Theory. Mathematical Sciences Publishers, 9(7), pp. 1515–1524. doi: 10.2140/ant.2015.9.1515.   edoc | Open Access
Habegger, P. (2015) “The Manin-Mumford conjecture, an elliptic curve, its torsion points & their Galois orbits”, in Jones, G. and Wilkie, A. (eds.) O-Minimality and Diophantine Geometry. Cambridge: Cambridge University Press (London Mathematical Society lecture note series), pp. 1–40. doi: 10.1017/CBO9781316106839.002.   edoc
Grizzard, R., Habegger, P. and Pottmeyer, L. (2015) “Small points and free abelian groups”, International mathematics research notices. Hindawi Publ. Corp, 20, pp. 10657–10679. doi: 10.1093/imrn/rnv007.   edoc
Habegger, P. (2014) “The Tate-Voloch conjecture in a power of a modular curve”, International Mathematics Research Notices. Oxford University Press, 2014(12), pp. 3303–3339. doi: 10.1093/imrn/rnt025.   edoc
Habegger, P. (2013) “Small height and infinite nonabelian extensions”, Duke Mathematical Journal. Duke University Press, 162(11), pp. 2027–2076. doi: 10.1215/00127094-2331342.   edoc
Habegger, P. (2013) “Torsion points on elliptic curves in Weierstrass form”, Annali della Scuola Normale di Pisa - Classe di Scienze. Scuola Normale Superiore, 12(3), pp. 687–715. doi: 10.2422/2036-2145.201105_001.   edoc
Habegger, P. (2013) “Special points on fibered powers of elliptic surfaces”, Journal für die reine und angewandte Mathematik. De Gruyter, 685, pp. 143–179. doi: 10.1515/crelle-2012-0007.   edoc
Habegger, P. and Pila, J. (2012) “Some unlikely intersections beyond André-Oort”, Compositio Mathematica. Cambridge University Press, 148(1), pp. 1–27. doi: 10.1112/S0010437X11005604.   edoc
Bombieri, E., Habegger, P., Masser, D. and Zannier, U. (2010) “A note on Maurin’s theorem”, Rendiconti Lincei. Matematica e Applicazioni. European Mathematical Society, 21(3), pp. 251–260. doi: 10.4171/RLM/570.   edoc
Habegger, P. (2010) “Weakly bounded height on modular curves”, Acta Mathematica Vietnamica. Institute of Mathematics, 35(1), pp. 43–69. Available at: http://journals.math.ac.vn/acta/pdf/1001043.pdf.   edoc
Habegger, P. (2009) “Multiplicative dependence and isolation II”, The journal of the London Mathematical Society. Oxford University Press, Vol. 80, H. 2, pp. 495–513.   edoc
Habegger, P. (2009) “A Bogomolov property modulo algebraic subgroups”, Bulletin de la Société mathématique de France. Société mathématique de France, Vol. 137, fasc. 1, pp. 93–125.   edoc
Habegger, P. (2009) “Intersecting subvarieties of abelian varieties with algebraic subgroups of complementary dimension”, Inventiones mathematicae. Springer International, Vol. 176, H. 2, pp. 405–447.   edoc
Habegger, P. (2009) “On the Bounded Height Conjecture”, International mathematics research notices. Hindawi Publ. Corp, 2009, no. 5, pp. 860–886.   edoc
Habegger, P. (2008) “Intersecting subvarieties of ${mathbf G}_m^n$ with algebraic subgroups”, Mathematische Annalen. Springer, Vol. 342, H. 2, pp. 449–466.   edoc
Habegger, P. (2007) “Multiplicative dependence and isolation I”, in Zannier, U. (ed.) Diophantine Geometry. Proceedings. Pisa: Scuola Normale Superiore (CRM Series), pp. 189–196.   edoc
Habegger, P. (2007) Heights and multiplicative relations on algebraic varieties. doi: 10.5451/unibas-004256285.   edoc | Open Access
Habegger, P. (2005) “The equation $x+y=alpha$ in multiplicatively dependent unknowns”, Acta arithmetica. Seminarjum matematyczne, Vol. 119, pp. 349–372.   edoc